Format of Original
Journal of Computational and Applied Mathematics
Original Item ID
It is shown that the main theorem of Arslan’s paper (Theorem 2, 2011), as stated, is incorrect. Under additional conditions, we present a short proof of the corrected version of the theorem. We also give a proof of a theorem of Rao and Shanbhag (1991), employed by Arslan, without the use of the Kolmogorov Consistency Theorem.
Hamedani, Gholamhossein and Volkmer, Hans, "Some Remarks on Arslan’s 2011 Paper" (2013). Mathematics, Statistics and Computer Science Faculty Research and Publications. 160.
ADA Accessible Version
Accepted version. Journal of Computational and Applied Mathematics, Vol. 237, No. 1 (January 2013): 1-4. DOI. © 2013 Elsevier. Used with permission.